| Catalog Number |
SCX-375 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.A review of the device history record has been completed.No deviations or non-conformance's noted.
Event or Problem Description
Healthcare professional reported capsular contracture baker grade unknown.This record is for right side.The device was explanted.
Event or Problem Description
Healthcare professional reported capsular contracture baker grade unknown.Later healthcare professional reported "creased implant" and baker grade iii.This record is for right side.The device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b5, d9, h3, h6 device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ crease folding of implant: observed.As per the investigation procedure, deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required a review of the device history record has been completed.No deviations or non-conformances noted.